# SDR CALA2019051700778

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 70,080 hours, 29,614 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 3500FT MSL, CARGO DOOR OPEN ECAM, AFT CARGO DOOR INDICATED OPEN. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN. CHECK AFT CARGO DOOR MEL 5270D. MAC METER INITIATED FOR WITH VENDOR, MAC RELATED WORK ORDER 000000001914103 AND PRTR, REPLACED HANDLE FLAP MECHANISM SPRING. PER AMM 52-32-21-400-002- A OPS NORMAL, NO DOOR RIG ADJUSTMENT DISTURBED. REPLACED HANDEL FLAP MECHANISM SPRING. PER AMM 52-32-21-400-002- A OPS NORMAL NO DOOR RIG ADJUSTMENT DISTURBED.
